自然科学版 英文版
自然科学版 英文版
自然科学版 英文版
自然科学版 英文版
英文版编委
自然科学版 英文版
英文版首届青年编委

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 21    No. 10    October 2014

[PDF Download]    [Flash Online]

    

Stabilization of a class of nonlinear discrete time systems with time varying delay
Maryam Fattahi1, Nastaran Vasegh2, Hamid Reza Momeni1

1. Faculty of Electrical and Computer Engineering, Tarbiat Modares University, Tehran, Iran;
2. Faculty of Electrical and Computer Engineering, Shahid Rajaee Teacher, Tehran, Iran

Abstract:The stability and stabilization of a class of nonlinear discrete time delayed systems (NDTDS) with time-varying delay and norm-bounded nonlinearity are investigated. Based on discrete time Lyapunov–Krasovskii functional method, a sufficient delay- dependent condition for asymptotic stability of nonlinear systems is offered. Then, this condition is used to design a new efficient delayed state feedback controller (DSFC) for stabilization of such systems. These conditions are in the linear matrix inequality (LMI) framework. Illustrative examples confirm the improvement of the proposed approach over the similar cases. Furthermore, the obtained stability and stabilization conditions will be extended to uncertain discrete time delayed systems (UDTDS) with polytopic parameter uncertainties and also with norm-bounded parameter uncertainties.

 

Key words: nonlinear discrete time delayed systems; Lyapunov–Krasovskii functional; delayed state feedback; linear matrix inequality (LMI); polytopic parameter uncertainties; norm bounded parameter uncertainties

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765(中) 88836963(英) 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号